# SDR SWAA2021110123388

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON BS277 TO BS294.5 AT LEVEL BL0 AT PASSENGER CABIN ; 2021-436017 / [20] REPLACED WEB LOCATED ON BS277 TO BS294.5 AT LEVEL BL0 AT PASSENGER CABIN IAW 51-10-02 ITEM 9 SRM 51-40-02 DWG #141A5400 REV. -; [21] CORRECTED STEP 20  REPLACED WEB LOCATED ON BS277 TO BS294.5 AT LEVEL BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 SRM 53-10-51-0I-2 DWG #141A5400 REV. -; [22] STEP 19 COMPLETED. RII.; [23] STEP 21 COMPLETED. JOB TASK COMPLETED. RII INSPECTION COMPLETED.
